MAUDE Adverse Event Report: ULRICH MEDICAL USA MOMENTUM; SCREW, POLYAXIAL, 5.5MM, LENGTH 40MM, NON-CANNULATED

ULRICH MEDICAL USA MOMENTUM; SCREW, POLYAXIAL, 5.5MM, LENGTH 40MM, NON-CANNULATED
Model Number UU051-00-5540
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
Screw head came apart from the screw shaft during implantation.The screw had to be removed and replaced.

Brand Name
MOMENTUM
Common Device Name
SCREW, POLYAXIAL, 5.5MM, LENGTH 40MM, NON-CANNULATED
Manufacturer (Section D)
ULRICH MEDICAL USA
18221 edison ave.
chesterfield MO 63005
Manufacturer (Section G)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, baden-wurttemberg 89081
GM   89081
Manufacturer Contact
louis milos
18221 edison ave.
chesterfield, MO 63005
MDR Report Key13367569
Report Number3005823819-2022-00003
Device Sequence Number17131988
Product Code NKB
UDI-Device Identifier00814386022804
UDI-Public00814386022804
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K191932
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUU051-00-5540
Device Catalogue NumberUU051-00-5540
Device Lot NumberU024369
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2021
Initial Report FDA Received Date01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown